Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
October 24, 2014, 09:41:16 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 643389
  • Total Topics: 48955
  • Online Today: 171
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Does the flu shot wipe you out!  (Read 1760 times)

0 Members and 1 Guest are viewing this topic.

Offline thinkertwo

  • Member
  • Posts: 23
Does the flu shot wipe you out!
« on: September 25, 2009, 02:05:18 PM »
HIV and muscle and Neurological issues here.  Got the flu shot and achy, tiered, no energy...is this related...

Offline denb45

  • Member
  • Posts: 5,051
  • "1987 Classic Old School POZ+"
Re: Does the flu shot wipe you out!
« Reply #1 on: September 25, 2009, 02:53:38 PM »
HIV and muscle and Neurological issues here.  Got the flu shot and achy, tiered, no energy...is this related...

Just a sore arm for me, after about a day or so, I'm fine, I still have to wait till next month to get the N1H1
swine-flu-shot.... the one I got the other day was just the regular ole flu-shot  ::)
"it's so nice to be insane, cause no-one ask you to explain" Helen Reddy cc 1974

Offline J.R.E.

  • Member
  • Posts: 7,217
  • Joined Dec-2003 Living positive, since 1985.
Re: Does the flu shot wipe you out!
« Reply #2 on: September 25, 2009, 03:55:49 PM »
Hi,

No, The flu shot never wiped me out. I get one annually. In fact, just signed up last night at work for it. So it looks as though , I will be getting it within the next couple weeks or so.

I think when receiving the shot, the best thing to do is to not be all tensed up as some people are when getting a shot. That way the arm won't get as sore.

As far as the H1N1, we will be notified when that becomes available. My co-worker that relieves me in the morning, failed to come in this morning. She got violently ill yesterday afternoon, and hasn't been feeling well , for the past week. Hope it's nothing serious, like the flu.


Ray
Current Meds ; Viramune, Epzicom, 40mg of simvastatin, 12.5mg of Hydrochlorothiazide.
Metoprolol tartrate 25mg



http://forums.poz.com/index.php?topic=40802.0

http://forums.poz.com/index.php?topic=45159.0

http://forums.poz.com/index.php?topic=39722.msg495621;topicseen#msg495621

http://forums.poz.com/index.php?topic=46806.0

http://forums.poz.com/index.php?topic=39414.msg491701#msg491701


 In October of 2003, My t-cell count was 16, Viral load was over 500,000, Percentage at that time was 5%. I started my first  HAART regimen  on October 24th,03.

 As of 8/2514,  t-cells are at 402, Viral load <40

 Current % is at 11%

  
 62 years young.

Online Miss Philicia

  • Member
  • Posts: 24,224
  • celebrity poster, faker & poser
Re: Does the flu shot wipe you out!
« Reply #3 on: September 25, 2009, 04:36:23 PM »
If you just posted about neurological issues in April, why are you making the leap here that it's related to a recent flu shot?

http://forums.poz.com/index.php?topic=26591.msg330260#msg330260
"Iíve slept with enough men to know that Iím not gay"

Offline BT65

  • Global Moderator
  • Member
  • Posts: 9,975
Re: Does the flu shot wipe you out!
« Reply #4 on: September 25, 2009, 06:44:27 PM »
I've never had problems from the flu shot. 
I've never killed anyone, but I frequently get satisfaction reading the obituary notices.-Clarence Darrow

Offline madbrain

  • Member
  • Posts: 1,208
  • No longer an active member
    • My personal site
Re: Does the flu shot wipe you out!
« Reply #5 on: September 25, 2009, 07:01:46 PM »
I have never had any issues with the flu vaccine, but my bf is always very tired over the next 2-3 days following the flu shot.

Offline jay195

  • Member
  • Posts: 67
Re: Does the flu shot wipe you out!
« Reply #6 on: September 29, 2009, 05:51:46 PM »
I had my first one last year with no problens and I am going next week for this winter's shot .                            Jay xx

Offline J.R.E.

  • Member
  • Posts: 7,217
  • Joined Dec-2003 Living positive, since 1985.
Re: Does the flu shot wipe you out!
« Reply #7 on: September 29, 2009, 08:51:49 PM »
Hi,

 So it looks as though , I will be getting it within the next couple weeks or so.


Ray

Update :

 I will be receiving the Flu shot at 6:00am , this coming Thursday morning at work.

Ray
Current Meds ; Viramune, Epzicom, 40mg of simvastatin, 12.5mg of Hydrochlorothiazide.
Metoprolol tartrate 25mg



http://forums.poz.com/index.php?topic=40802.0

http://forums.poz.com/index.php?topic=45159.0

http://forums.poz.com/index.php?topic=39722.msg495621;topicseen#msg495621

http://forums.poz.com/index.php?topic=46806.0

http://forums.poz.com/index.php?topic=39414.msg491701#msg491701


 In October of 2003, My t-cell count was 16, Viral load was over 500,000, Percentage at that time was 5%. I started my first  HAART regimen  on October 24th,03.

 As of 8/2514,  t-cells are at 402, Viral load <40

 Current % is at 11%

  
 62 years young.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.